Prati
Dirk Oliver Theis
Dirk Oliver Theis
University of Tartu
Nema potvrđene e-adrese - Početna stranica
Naslov
Citirano
Citirano
Godina
Compact formulations of the Steiner traveling salesman problem and related problems
AN Letchford, SD Nasiri, DO Theis
European Journal of Operational Research 228 (1), 83-92, 2013
1372013
Combinatorial bounds on nonnegative rank and extended formulations
S Fiorini, V Kaibel, K Pashkovich, DO Theis
Discrete mathematics 313 (1), 67-83, 2013
1212013
Odd Minimum Cut Sets and b-Matchings Revisited
AN Letchford, G Reinelt, DO Theis
SIAM Journal on Discrete Mathematics 22 (4), 1480-1487, 2008
722008
Input redundancy for parameterized quantum circuits
FJ Gil Vidal, DO Theis
Frontiers in Physics 8, 297, 2020
712020
A faster exact separation algorithm for blossom inequalities
AN Letchford, G Reinelt, DO Theis
International Conference on Integer Programming and Combinatorial …, 2004
702004
A branch and cut solver for the maximum stable set problem
S Rebennack, M Oswald, DO Theis, H Seitz, G Reinelt, PM Pardalos
Journal of combinatorial optimization 21, 434-457, 2011
682011
The Cops and Robber game on graphs with forbidden (induced) subgraphs
G Joret, M Kaminski, DO Theis
Contributions to Discrete Mathematics 5 (2), 40-51, 2010
552010
Symmetry matters for the sizes of extended formulations
V Kaibel, K Pashkovich, DO Theis
International Conference on Integer Programming and Combinatorial …, 2010
472010
Calculus on parameterized quantum circuits
JG Vidal, DO Theis
arXiv preprint arXiv:1812.06323, 2018
432018
BROJA-2PID: A robust estimator for bivariate partial information decomposition
A Makkeh, DO Theis, R Vicente
Entropy 20 (4), 271, 2018
302018
Bivariate partial information decomposition: The optimization perspective
A Makkeh, DO Theis, R Vicente
Entropy 19 (10), 530, 2017
292017
Symmetry matters for sizes of extended formulations
V Kaibel, K Pashkovich, DO Theis
SIAM Journal on Discrete Mathematics 26 (3), 1361-1382, 2012
242012
Fooling-sets and rank
M Friesen, A Hamed, T Lee, DO Theis
European Journal of Combinatorics 48, 143-153, 2015
16*2015
Small minors in dense graphs
S Fiorini, G Joret, DO Theis, DR Wood
European journal of combinatorics 33 (6), 1226-1245, 2012
162012
A Note on the Cops and Robber Game on Graphs Embedded in Non-Orientable Surfaces
NE Clarke, S Fiorini, G Joret, DO Theis
Graphs and combinatorics 30 (1), 119-124, 2014
142014
Support-based lower bounds for the positive semidefinite rank of a nonnegative matrix
T Lee, DO Theis
arXiv preprint arXiv:1203.3961, 2012
14*2012
Analyzing information distribution in complex systems
S Sootla, DO Theis, R Vicente
Entropy 19 (12), 636, 2017
132017
The VPN problem with concave costs
S Fiorini, G Oriolo, L Sanità, DO Theis
SIAM Journal on Discrete Mathematics 24 (3), 1080-1090, 2010
132010
The cops & robber game on series-parallel graphs
DO Theis
arXiv preprint arXiv:0712.2908, 2007
132007
Communication Complexity, Linear Optimization, and lower bounds for the nonnegative rank of matrices
LRB Beasley, H Klauck, T Lee, DO Theis
Dagstuhl Reports 3 (2), 127-143, 2013
12*2013
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20